# SDR P5CA9500155

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SURFACE CRACKS AND HOLES OVER INBD SURFACE OF LEFT WING TRAILING EDGE FIXED LOWER PANEL, UNDER NR 4 GROUND SPOILER.  REPAIRED PER BOEING SRM 51-40-09.
